# SDR AALA202411256719

- Difficulty date: November 22, 2024
- Submitted: November 25, 2024
- Operation: Air carrier
- Aircraft: N750UW
- Make and model: Airbus A319-112
- Aircraft serial: 1315
- Aircraft time: 57,881 hours, 39,850 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DURING OPERATIONAL TEST  OF EPSU OPERATIONAL OF EMERGENCY POWER SUPPLY UNITS BITE CHECK EPSU 10WL DONT PASS TEST AT FWD GALLEY AREA. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY (EPSU) FIN 10WL  AT FWD GALLEY AREA  IAW AMM 33-51-38-400-001-A.
